Access count of this item: 99

Files in This Item:
File Description SizeFormat 
0352-3.pdf1.31 MBAdobe PDFView/Open
Title: Trace Formula for a Nonpositively Curved Manifold (幾何学と大域解析学)
Author's alias: 砂田, 利一
Issue Date: Apr-1979
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 352
Start page: 27
End page: 50
Appears in Collections:Geometry and Global Analysis

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.